# SDR CALA9701534

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT HORIZONTAL STABILIZER OUTBOARD TRAILING EDGE JUST BELOW ELEVATOR OUTBOARD HINGE.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-10-6, FIGURE 2.
